# SDR USAA2012092000010

- Difficulty date: September 14, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 27,154 hours, 21,220 cycles
- System (JASC): 5751 · Ailerons
- Part: Support
- Part number: D5754169000400
- Condition: Excess Play
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY AT LEFT WING AILERON NR 1 HINGE SUPPORT FRAME ASSEMBLY BETWEEN WS 1228 TO WS 1287 & BETWEEN RIB 23 TO RIB 24.  REPLACED LEFT WING AILERON NR 1 HINGE SUPPORT FRAME ASSEMBLY IAW A319 AMM 57-51-31 & SRM 51-72-11.
